# SDR MWEA95175

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Malfunctioned
- Location: Cabin
- Component: Garrtt, GTCP8598D
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS, APU GIVES OFF LIGHT SMOKE INTO CABIN WITH AIR SUPPLY ON ONLY.  SMOKE ALARMS ACTIVATED.  MAINTENANCE DEFERRED APU UNTIL IT CAN BE REPLACED.  RETURNED A/C TO SERVICE.  NAPU REPLACED 4/20/95.
